Elektronische Zeitschriften

Social Science Research Center Berlin

by subject | by title | search | contact

  International Mathematical News / Internationale Mathematische Nachrichten

Journal freely available: Vol. 1, Iss. 1 (1947) -  
General information on the online edition:
Publisher:Österreichische Mathematische Gesellschaft
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
P-ISSN(s):0020-7926
ZDB-Number:2205460-1
Fulltext online since:Vol. 1, Iss. 1 (1947)
 Not available the most recent -2Y volumes
Homepage(s):http://www.oemg.ac.at/IMN/index.php
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Annotation:"Die Hefte sind nach einer gewissen Zeit online verfuegbar (z.Zt bis 2013)." Stand: 14.10.2015
Please respect the publisher's terms of use.